# SDR DALA2024080907930

- Difficulty date: August 7, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0489072) FWD CARGO STR28R HAS MULTIPLE SPOTS OF CORROSION FROM STA500-500H WL155. REMOVED DAMAGE AND REPAIRED FWD CARGO STR 28R @STA. 500C-500H, WL 155 PER ER/A 619601-14 REV. ORIGINAL.
